Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ F\sb{p}$ classes and hypergeometric series


Author: Daniel S. Moak
Journal: Proc. Amer. Math. Soc. 87 (1983), 634-636
MSC: Primary 33A30
MathSciNet review: 687631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ \operatorname{Re} (p) \geqslant 0$, let $ {F_p} = {\text{ \{ }}f:f(z) = f{(1 - xz)^{ - p}}d\mu (x),\;\left\vert z \right\vert < 1,\;\mu $ a probability measure on $ \left\vert x \right\vert = 1\} $, and let $ {F_p} \cdot {F_q} = \left\{ {f \cdot g:f\;\operatorname{in} {F_p},g\;{\text{in}}\;{F_q}} \right\}$. Brickman, Hallenbeck, MacGregor and Wilken proved that $ p > 0$ and $ q > 0$, then $ {F_p} \cdot {F_p} \subseteq {F_{p + q}}$. Kent Pearce recently proved a converse result: if $ {F_p} \cdot {F_q} \subseteq {F_{p + q}}$, then $ p > 0$ and $ q > 0$, or $ p = q = 1 + it$ for some real $ t$. The case $ p = q = 1 + it$, $ t \ne 0$, will be excluded. Consequently a full converse of the above theorem holds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0687631-9
PII: S 0002-9939(1983)0687631-9
Keywords: $ {F_p}$ spaces, hypergeometric functions
Article copyright: © Copyright 1983 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia